| Model Number |
T505C223 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient presented with gradient greater than 40 mmhg, and a transcatheter aortic valve in surgical aortic val ve procedure was performed.The patient had a previous aortic tissue valve, identified as hancock ii bioprosthesis, which was implanted in 2015.The new transcatheter valve was implanted on (b)(6) 2025.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.